Lotrel and Hair Loss

Lotrel and Hair Loss: An Overview

Hair loss appears to be a rare complaint in people taking Lotrel® (benazepril hydrochloride and amlodipine). In clinical studies, hair loss was reported in less than 1 percent of people who took Lotrel. Given how common hair loss is in the general population and how rare a complaint it is in people who take Lotrel, it is difficult to say whether the hair loss is caused by the medicine, genetics, other factors, or a combination of these things.
 
If you experience hair loss while taking Lotrel, talk with your healthcare provider. Depending on the severity of the hair loss, there are things that he or she may be able to do. If your symptoms continue to be bothersome or if your healthcare provider believes the medicine is causing your hair loss, he or she may recommend trying another medicine for your high blood pressure.
6 Things That Worsen or Cause ED

Lotrel Medication

Referring Pages:
Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.